# SDR DALA2021051102655

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 52,260 hours, 26,975 cycles
- Engine: Cfmint CFM565A5
- Engine time: 34,845 hours, 18,169 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061532
- Part serial: WYG97032
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 53,363 hours, 18,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3136 DIV TO CVG DUE TO NO 2 ENGINE COMPRESSOR STALL. QRH FOLLOWED AND ENGINE PARAMETERS ARE NORMAL. CORRECTIVE ACTION: REPLACED RIGHT ENGINE IP CHECK VALVE, HMU AND ECU PER A319 AMM. (7317454)
